# SDR 200519

- Difficulty date: December 14, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Aircraft time: 23,762 hours, 45,925 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Ahrs
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(PIREP) DADC DATA INVALID DISPLAYED ON ADVISORY DISPLAY ON TAKEOFF ROLL.  (MX) PERFORMED AHRS SELF TEST IAW DHC-8 MM 34-20-14 PG 202-203 PAR 2B.  NO FAULTS FOUND OK FOR SERVICE.
